# SDR RAIA0011036

- Difficulty date: November 20, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 26,453 hours, 26,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367128921000
- Condition: Corroded
- Location: Fuselage
- Part time: 26,453 hours, 26,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION AT STRINGER 16R BETWEEN FRAMES 39 AND 40.  MAINTENANCE REMOVED CORROSION FROM STRINGER 16R BETRWEEN FRAMES 39 AND 40 IAW ATR42 SRM.
